# SDR AALA20160603023

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 18,890 hours, 7,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D17102001
- Part serial: 50101
- Condition: Faulty
- Location: Emergency Lights
- Part time: 6,174 hours, 2,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MCM 2908, ALL EMERGENCY LIGHTING FAILED AFTER 3 - 12 MINUTES.  R & R NINE POWER SUPPLIES IAW AMM 33-51-06.  OPS CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
